Skip to main content

Algebras of p-adic distributions and admissible representations

This is a preview of subscription content, access via your institution.

References

  1. Bănică, C.: Une caracterisation de la dimension d’un faisceau analitique coherent. Compos. Math. 25, 101–108 (1972)

    Google Scholar 

  2. Björk, J.-E.: Filtered Noetherian Rings. In: Noetherian rings and their applications. Math. Surv. Monogr. 24, pp. 59–97. AMS 1987

  3. Bosch, S., Güntzer, U., Remmert, R.: Non-Archimedean Analysis. Berlin Heidelberg New York: Springer 1984

  4. Bourbaki, N.: Commutative Algebra. Paris: Hermann 1972

  5. Bourbaki, N.: General Topology. Chap. 1–4. Berlin Heidelberg New York: Springer 1989

  6. Bourbaki, N.: Topological Vector Spaces. Berlin Heidelberg New York: Springer 1987

  7. Bruns, W., Herzog, J.: Cohen-Macaulay rings. Cambridge Univ. Press 1993

  8. Dixon, J.D., du Sautoy, M.P.F., Mann, A., Segal, D.: Analytic Pro-p-Groups. Cambridge Univ. Press 1999

  9. Féaux de Lacroix, C.T.: Einige Resultate über die topologischen Darstellungen p-adischer Liegruppen auf unendlich dimensionalen Vektorräumen über einem p-adischen Körper. Thesis, Köln 1997, Schriftenreihe Math. Inst. Univ. Münster, 3. Serie, Heft 23, pp. 1–111 (1999)

  10. Forster, O.: Zur Theorie der Steinschen Algebren und Moduln. Math. Z. 97, 376–405 (1967)

    MATH  Google Scholar 

  11. Grothendieck, A., Dieudonné, J.: Éléments de géométrie algébrique. Chap. III. Publ. Math., Inst. Hautes Étud. Sci. 11 (1961)

  12. Lazard, M.: Groupes analytiques p-adique. Publ. Math., Inst. Hautes Étud. Sci. 26, 389–603 (1965)

    Google Scholar 

  13. Li Huishi, van Oystaeyen, F.: Zariskian Filtrations. Dordrecht: Kluwer 1996

  14. McConnell, J.C., Robson, J.C.: Noncommutative noetherian rings. Chichester: Wiley 1987

  15. Popescu, N.: Abelian Categories with Applications to Rings and Modules. London New York: Academic Press 1973

  16. Schneider, P.: Nonarchimedean Functional Analysis. Berlin Heidelberg New York: Springer 2001

  17. Schneider, P., Teitelbaum, J.: U(𝔤)-finite locally analytic representations. Represent. Theory 5, 111–128 (2001)

    Article  MathSciNet  MATH  Google Scholar 

  18. Schneider, P., Teitelbaum, J.: Locally analytic distributions and p-adic representation theory, with applications to GL 2. J. Am. Math. Soc. 15, 443–468 (2002)

    Google Scholar 

  19. Schneider, P., Teitelbaum, J.: Banach space representations and Iwasawa theory. Isr. J. Math. 127, 359–380 (2002)

    MathSciNet  MATH  Google Scholar 

  20. Schneider, P., Teitelbaum, J.: p-adic Fourier theory. Documenta Math. 6, 447–481 (2001)

    MathSciNet  MATH  Google Scholar 

  21. Schneider, P., Teitelbaum, J.: p-adic boundary values. In: Cohomologies p-adiques et applications arithmétiques (I) (Eds. Berthelot/Fontaine/Illusie/Kato/Rapoport). Astérisque 278, 51–125 (2002)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding authors

Correspondence to Peter Schneider or Jeremy Teitelbaum.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Schneider, P., Teitelbaum, J. Algebras of p-adic distributions and admissible representations. Invent. math. 153, 145–196 (2003). https://doi.org/10.1007/s00222-002-0284-1

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00222-002-0284-1

Keywords

  • Admissible Representation